American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Antonio Bove and David S. Tartakoff. Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy. Proc. Amer. Math. Soc. 142 (2014) 1315-1320.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Cong Phuc and Igor E. Verbitsky. Quasilinear equations with source terms on Carnot groups. Trans. Amer. Math. Soc. 365 (2013) 6569-6593.
Abstract, references, and article information   
View Article: PDF

[4] Paolo Albano and Antonio Bove. Wave Front Set of Solutions to Sums of Squares of Vector Fields. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[5] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information   
View Article: PDF

[6] Shenzhou Zheng and Zhaosheng Feng. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer. Math. Soc. 364 (2012) 3627-3655.
Abstract, references, and article information   
View Article: PDF

[7] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF

[8] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[9] Marco Bramanti, Luca Brandolini, Ermanno Lanconelli and Francesco Uguzzoni. Non-divergence equations structured on H\"ormander vector fields: heat kernels and Harnack inequalities. Memoirs of the AMS 204 (2010) MR 2604962.
Book volume table of contents   

[10] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF

[11] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF

[12] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Bieske and Jasun Gong. The $P$-Laplace equation on a class of Grushin-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3585-3594. MR 2240671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. Non-doubling Ahlfors measures, perimeter measures, and the characterization of the trace spaces of Sobolev functions in Carnot-Carath\'eodory spaces. Memoirs of the AMS 182 (2006) MR 2229731.
Book volume table of contents   

[16] Eric T. Sawyer and Richard L. Wheeden. H\"older continuity of weak solutions to subelliptic equations with rough coefficients. Memoirs of the AMS 180 (2006) MR 2204824.
Book volume table of contents   

[17] Nicola Garofalo and Federico Tournier. New properties of convex functions in the Heisenberg group. Trans. Amer. Math. Soc. 358 (2006) 2011-2055. MR 2197446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Greenblatt. Newton polygons and local integrability of negative powers of smooth functions in the plane. Trans. Amer. Math. Soc. 358 (2006) 657-670. MR 2177034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] András Domokos and Juan J. Manfredi. Subelliptic Cordes estimates. Proc. Amer. Math. Soc. 133 (2005) 1047-1056. MR 2117205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Bieske and Luca Capogna. The Aronsson-Euler equation for absolutely minimizing Lipschitz extensions with respect to Carnot-Carathéodory metrics. Trans. Amer. Math. Soc. 357 (2005) 795-823. MR 2095631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 10-18. MR 1988867.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1